# SDR SWAA2023090585916

- Difficulty date: August 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET LOCATED BS 986.5 TO BS 1006 BETWEEN S-24L TO S-25L AND WL 156 AT AFT CARGO COMPARTMENT 2023-477703<[01] REPLACED NEW SUPPORT BRACKET LOCATED BS 986.5 TO BS 1006 BETWEEN S-24L TO S-25L AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 147A7443 SHEET: 4 REV: B. SEE INDIVIDUAL SING-OFF BELOW.;[02] CORRECTED STEP 1 REPLACED SUPPORT BRACKET LOCATED BS 986.5 TO BS 1006 BETWEEN S-24L TO S-25L AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 147A7443 SHEET: 4 REV: B. SEE INDIVIDUAL SING-OFF BELOW;[03] JOB COMPLETED AND CERTIFIED RII.
